# SDR CALA2023111503395

- Difficulty date: November 3, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,011 hours, 24,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540,Rbl32.40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00075. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 32.40 00075 IAW B737-800 SRM 51-- 40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00075 AND HANGER N/R 5428595 FOR WORK ACCOMPLISHED CIR C/W
